# SDR CALA2014012090183

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 51,727 hours, 20,443 cycles
- Engine: Iae V2527A5
- Engine time: 3,200 hours, 20,503 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 FADEC B FAULT ON START.  EEC REPLACED IN NR 1 ENG POSITION, OPERATIONS CHECKED OK IAW MM73-22-34 & MM73-22-34-400-010-A13.
